I can't sleep, I feel sick, I get strange sensations all over my body and restlessness. Could really do with some help here I don't know what to do to make this better
Hello AndyA23. There are side effects to taking most all the psychiatric medications. Citalopram is no different. The side effects, such as you describe, restlestness etc do ease up the longer time you are on the drug. More often than not they ease up and and if not completely disappear, are tolerable to live with. If you find it to uncomfortable, talk to your doctor. It will be about 4 to 5 weeks time for the drug to reach its full potential. Best of wishes to you, pledge
Hi, i just want to say that i agree with Pledge. I'm hoping to put your mind at rest a little more by telling you that i also take Citalopram and have had much success with it. It is a pain in the bum that they make you feel worse before you feel better. As Pledge says though, in time the side effects will improve. My experience of it was that i started on 20mg, i got through the first 3 weeks (just about) but returned to my doctor at the 3 week point as i was really struggling, and he increased my dose earlier than the usual 4 week point, and after that i felt a million times better! I have been on it for years now, it is a good anti-depressant. I hope you have as much luck with it.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Detox - I am on day 7... coming off H and I cant sleep and my legs are driving me crazy does anyone?
Updated 28 May 2011 • 3 answers
Updated 1 Aug 2012 • 1 answer
Updated 1 Oct 2012 • 3 answers
Updated 12 Mar 2013 • 3 answers
Updated 30 Aug 2017 • 6 answers